# SDR 97ZZZM120

- Difficulty date: January 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Aft Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL FOUND THE AFT VENTRAL DOOR, FWD LOWER LT CORNER FRAME SECTION HAS 3 CRACKS APPROX .5 INCH LONG.  ORDERED AND RECEIVED 3917854-503 FRAME 5929752-29 AND 9915565-313 SHIMS.  REMOVED CRACKED FRAME IAW DC-9 SRM 51-10-4.  FABRICATED REPAIR DOUBLERS IAW DC-9 SRM 51-02 FIG 2 AND TRAVELERS 1A-19487 AND 1A-19488.  HEAT TREATED IAW DC-9 SRM 51-10-21.  INSTALLED REPAIR DOUBLERS IAW DC-9 SRM 51-10-2.  FIT AND DRILLED NEW FRAME IAW DC-9 SRM 51-10-4.  INSTALLED FRAME IAW DC-9 SRM 51-30-2.  COMPLIED WITH S/B 52-118 COND 2 REV 3 NDT INSP OF LOWER DOOR COMPLIED WITH.  NON-ROUTINE REF NR 027N1-1173/60987.
